# SDR GUUA95627101010A

- Difficulty date: October 10, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,572 hours, 33,923 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100196
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT ELEVATOR TORQUE TUBE IS CORRODED.  REPLACED RIGHT ELEVATOR TORQUE TUBE.
